# SDR SWI202405080355

- Difficulty date: March 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1A FS323.00 - FS336.00 IS CORRODED   (C-CHECK RO 5/6/2024)   REMOVED AND DISCARDED EXISTING PAX DOOR INTERCOSTAL DD1A FS323.00 - FS336.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01 AND INSTALLED NEW PAX DOOR INTERCOSTAL DD1A FS323.00 - FS336.00. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N, PRESSURE LEAK CHECK GOOD, COMPLIED WITH 51-900-1002-SKY
